# SDR 2006UALA01632

- Difficulty date: August 22, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 28,026 hours, 3,516 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT INOP AT: SEAT 22B AFT, 2J AFT, 3J AFT, 2A AFT, AND 1J FWD.  RELAMPED EMERGENCY LIGHTS.  OP CKS NORMAL.
